Bounded solutions of delay differential equations subject to a generalized nonresonance condition

Lance D. Drager, William Layton

Research output: Contribution to journalArticle

1 Scopus citations
Original languageEnglish
Pages (from-to)132-169
Number of pages38
JournalJournal of Differential Equations
Volume131
Issue number1
DOIs
StatePublished - Oct 10 1996

Fingerprint Dive into the research topics of 'Bounded solutions of delay differential equations subject to a generalized nonresonance condition'. Together they form a unique fingerprint.

  • Cite this